# SDR DXTA2013042905363

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 12,826 hours, 8,025 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LT BASE TO FINAL WITH GEAR AND FLAPS 35 AND 145KTS WITH AUTOPILOT OFF.  ELEVATOR PRESSURE STUCK WHEN APPLYING DOWNWARD PRESSURE. IT TOOK EXCESSIVE FORCE TO PULL YOKE FWD AND AFT AND LANDING WAS MADE MOSTLY WITH TRIM.
